# SDR AALA201807187005

- Difficulty date: July 5, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 53,954 hours, 21,978 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5504
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE TOP LIP OF THE FLOORBEAM, BS 947.  REPAIRED THE FLOORBEAM IAW SRM 53-70-51-2R-4.
